MathSciNet Relay Station
MathSciNet bibliographic data
MR2894438 52B12 (05C25 52B15)
D'Azevedo, Antonio Breda; Jones, Gareth A.; Schulte, Egon Constructions of chiral polytopes of small rank. Canad. J. Math. 63 (2011), no. 6, 1254–1283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement